# SDR SWAA2022021625700

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING #191CR DISBONDED 25' FWD OF AFT EDGE; 11.5' FROM I/B EDGE / WING TO BODY FAIRING 191CR DISBONDED DAMAGE WAS REPAIRED IAW SRM 51-70-05-2R-2 57429U 08/02/18
